Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Finite Group Actions on Siegel Modular Spaces


Authors: K. F. Lai and Ronnie Lee
Journal: Trans. Amer. Math. Soc. 345 (1994), 37-45
MSC: Primary 20G05,, 14K10,, 57S25
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of nonabelian cohomology is used to show that the set of fixed points of a finite group acting on a Siegel modular space is a union of Shimura varieties


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05,, 14K10,, 57S25

Retrieve articles in all journals with MSC: 20G05,, 14K10,, 57S25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-94-99998-4
PII: S 0002-9947(94)99998-4
Keywords: Fixed point set, Shimura variety
Article copyright: © Copyright 1994 American Mathematical Society